Animation - Understanding Opioid-Induced Constipation

This animation provides an overview of opioid-induced constipation (OIC), including the symptoms, causes, warning signs and consequences. Opioids are effective for treating and managing pain, but using them frequently can lead to constipation. This animation also describes the importance of working with your physician to relieve symptoms and lower your risk of OIC.

  • Share with family and friends:

Click here to take our SURVEY
Your feedback is important to us! We will use your feedback to develop future areas of content about constipation which will help other patients, caregivers and families.

Please rate this content:

Other Sections in this Module:

Other Modules:

This educational activity has been developed by the International Foundation for Gastrointestinal Disorders and Mechanisms in Medicine Inc.

This activity is supported by independent educational grants from Allergan, Ironwood Pharmaceuticals and Takeda.

This website is part of the Animated Patient™ series developed by Mechanisms in Medicine Inc., to provide highly visual formats of learning for patients to improve their understanding, make informed decisions, and partner with their healthcare professionals for optimal outcomes.